# SDR QMLA2013010613002

- Difficulty date: January 6, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N54178
- Make and model: Snias AS350B3
- Aircraft serial: 4178
- Aircraft time: 2,900 hours, 4,862 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Receptacle
- Part number: 26R161
- Condition: Failed
- Location: Fdc
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON THE FDC AIR FILTER SYS, FOUND THE ENCAPSULATED RECEPTACLE, P26R16-1 HAD FAILED.  THE CAPSULE WHICH IS HELD IN PLACE BY WHAT LOOKS LIKE "METAL SET" HAD SEPARATED FROM THE .2500 TURN FASTENER AND DROPED INTO THE ENGINE BAY.  ON FURTHER INSPECTION SEVERAL OTHER CAPSULES WERE FOUND LOOSE.
